# SDR SWAA2025092911544

- Difficulty date: September 5, 2025
- Submitted: September 29, 2025
- Operation: Air carrier
- Aircraft: N448WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 33721
- Aircraft time: 70,487 hours, 42,125 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Plate
- Condition: Cracked
- Location: Zone 600
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK CORRUGATED PLATE TRAILING EDGE LOCATED ORSS261 AT RT WING .  REPLACED CORRUGATED PLATE TRAILING EDGE LOCATED ORSS261 AT RT WING IAW B737-700 SRM 51-10-02-0G ITEM 9; SRM 51-40-02-0G AND DWG: 115A2001; SHEET: 29; REV: -
